# SDR CALA2016120501036

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 88,652 hours, 25,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 4 RT MED ARM/DISARM WARNING LIGHT INOP. REPLACED SLIDE ARM SW S10225 REF MM 25-66-11, CKS GOOD.
